RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Eurasian Math. J.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Eurasian Math. J., 2014, Volume 5, Number 2, Pages 132–138 (Mi emj160)  

Short communications

On the spectrum of a nonlinear operator associated with calculation of the norm of a linear vector-functional

V. I. Burenkovab, T. V. Tararykovaba

a Faculty of Mechanics and Mathematics, L. N. Gumilyov Eurasian National University, 2 Mirzoyan St., 010008 Astana, Kazakhstan
b Cardiff School of Mathematics, Cardiff University, Senghennydd Rd. CF24 4AG Cardiff, UK

Abstract: An explicit formula is presented for the norm if $1\le p\le\infty$ and for the quasi-norm if $0<p<1$ of a linear vector-functional $L\colon H\to l_p$ on a Hilbert space $H$ and the set of all extremal elements is described. All eigenvalues and eigenvectors of a nonlinear homogeneous operator entering the corresponding Euler's equation, are written out explicitly.

Keywords and phrases: continuous linear vector-functional, Riesz theorem, extremal elements, Euler's equation, nonlinear eigenvalue problem.

Full text: PDF file (382 kB)
References: PDF file   HTML file

Document Type: Article
MSC: 46C99, 47A75
Received: 01.02.2014
Language: English

Citation: V. I. Burenkov, T. V. Tararykova, “On the spectrum of a nonlinear operator associated with calculation of the norm of a linear vector-functional”, Eurasian Math. J., 5:2 (2014), 132–138

Citation in format AMSBIB
\Bibitem{BurTar14}
\by V.~I.~Burenkov, T.~V.~Tararykova
\paper On the spectrum of a~nonlinear operator associated with calculation of the norm of a~linear vector-functional
\jour Eurasian Math. J.
\yr 2014
\vol 5
\issue 2
\pages 132--138
\mathnet{http://mi.mathnet.ru/emj160}


Linking options:
  • http://mi.mathnet.ru/eng/emj160
  • http://mi.mathnet.ru/eng/emj/v5/i2/p132

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Eurasian Mathematical Journal
    Number of views:
    This page:134
    Full text:65
    References:29

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2018